Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stochastic telegraph equation limit for the stochastic six vertex model


Authors: Hao Shen and Li-Cheng Tsai
Journal: Proc. Amer. Math. Soc. 147 (2019), 2685-2705
MSC (2010): Primary 60H15, 82B20
DOI: https://doi.org/10.1090/proc/14415
Published electronically: March 1, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we study the stochastic six vertex model under the scaling proposed by Borodin and Gorin, where the weights of corner-shape vertices are tuned to zero, and prove their conjecture that the height fluctuation converges in finite dimensional distributions to the solution of the stochastic telegraph equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 60H15, 82B20

Retrieve articles in all journals with MSC (2010): 60H15, 82B20


Additional Information

Hao Shen
Affiliation: Department of Mathematics, Columbia University, 2990 Broadway, New York, New York 10027
Email: pkushenhao@gmail.com

Li-Cheng Tsai
Affiliation: Department of Mathematics, Columbia University, 2990 Broadway, New York, New York 10027
Email: lctsai.math@gmail.com

DOI: https://doi.org/10.1090/proc/14415
Received by editor(s): July 14, 2018
Received by editor(s) in revised form: September 24, 2018
Published electronically: March 1, 2019
Additional Notes: The first author was partially supported by the NSF through DMS:1712684.
The second author was partially supported by the NSF through DMS-1712575 and the Simons Foundation through a Junior Fellowship.
This work was initiated in the conference Integrable Probability Boston 2018, May 14-18, 2018, at MIT, which was supported by the NSF through DMS-1664531, DMS-1664617, DMS-1664619, and DMS-1664650.
Communicated by: Zhen-Qing Chen
Article copyright: © Copyright 2019 American Mathematical Society